# SDR SWAA2022031886178

- Difficulty date: September 16, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Out Of Tolerance
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SI#12107-53 FOUND HOLE 7R AT S-3R OUT OF THE 0.312- 0.3130' TOLERANCE REQUIRED PER STEP 24D. (EXISTING HOLE DIAMETER .315) / REPAIRED FASTENER HOLE AT BS 1016 STRINGER 3R HOLE 7R AS PER SOUTH WEST SPECIAL ITEM (SI # 12107-53) STEP 25 REF. FIG 10
